# SDR SWIA200920884

- Difficulty date: January 17, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 15,975 hours, 13,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6435 - FLOOR ILLUMINATION STRIP ROWS 6-8 IN INOP.  RESEATED CONNECTOR.
